# SDR 9JLA2021110822962

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N120SB
- Make and model: Gulstm GIV
- Aircraft serial: 1462
- Aircraft time: 7,572 hours, 3,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, G

## Discrepancy

THE FLIGHT CREW REPORTED THAT SMOKE ENTERED THE CABIN AND COCKPIT DURING CRUISE FLIGHT FROM MYNN TO KATL. THE FLIGHT CREW DONNED OXYGEN MASKS. AN EMERGENCY WAS DECLARED AND THE FLIGHT WAS DIVERTED TO KPBI FOR LANDING AND INVESTIGATION INTO THE SMOKE. THE APPROACH AND LANDING WERE UNEVENTFUL. CURRENTLY THE AIR CONDITIONING PACK IS SUSPECTED FOR THIS DISCREPANCY.   THE FOLLOWING COMPONENTS WERE REMOVED FOR INVESTIGATION, THE LEFT AND RIGHT ACM'S, ACM BYPASS SHUTOFF VALVES, MODULATING WATER SEPARATOR ANTI-ICE VALVES AND THE RIGHT AIR CONDITIONING SHUTOFF VALVE. NO FAULTS WERE FOUND. ALL COMPONENTS WERE REINSTALLED, OPS AND LEAK CHECKS WERE SATISFACTORY WITH NO DEFECTS FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
